MathSciNet Relay Station
MathSciNet bibliographic data
MR1192384 05C70
Plummer, Michael D. Extending matchings in planar graphs. IV. Algebraic graph theory (Leibnitz, 1989). Discrete Math. 109 (1992), no. 1-3, 207–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement